Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 167

All articles in this issue are freely accessible.

On subgroups of $M_{24}$. I. Stabilizers of subsets
Chang Choi.
Trans. Amer. Math. Soc. 167 (1972), 1-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294472
On subgroups of $M_{24}$. II. The maximal subgroups of $M_{24}$
Chang Choi.
Trans. Amer. Math. Soc. 167 (1972), 29-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294473
A geometry for $E_{7}$
John R. Faulkner.
Trans. Amer. Math. Soc. 167 (1972), 49-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295205
A reciprocity theorem for ergodic actions
Kenneth Lange.
Trans. Amer. Math. Soc. 167 (1972), 59-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293004
Some classes of flexible Lie-admissible algebras
Hyo Chul Myung.
Trans. Amer. Math. Soc. 167 (1972), 79-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294419
Stochastic integral representation of multiplicative operator functionals of a Wiener process
Mark A. Pinsky.
Trans. Amer. Math. Soc. 167 (1972), 89-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295433
Some remarks on quasi-analytic vectors
Paul R. Chernoff.
Trans. Amer. Math. Soc. 167 (1972), 105-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295125
Multipliers for spherical harmonic expansions
Robert S. Strichartz.
Trans. Amer. Math. Soc. 167 (1972), 115-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306823
Hyperbolic limit sets
Sheldon E. Newhouse.
Trans. Amer. Math. Soc. 167 (1972), 125-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295388
Geodesic flow in certain manifolds without conjugate points
Patrick Eberlein.
Trans. Amer. Math. Soc. 167 (1972), 151-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295387
Some theorems on the cos $𝜋 𝜆$ inequality
John L. Lewis.
Trans. Amer. Math. Soc. 167 (1972), 171-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294671
Subharmonic functions in certain regions
John L. Lewis.
Trans. Amer. Math. Soc. 167 (1972), 191-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296328
On character sums and power residues
Karl K. Norton.
Trans. Amer. Math. Soc. 167 (1972), 203-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296034
Correspondence between Lie algebra invariant subspaces and Lie group invariant subspaces of representations of Lie groups
Joel Zeitlin.
Trans. Amer. Math. Soc. 167 (1972), 227-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297928
Temperatures in several variables: Kernel functions, representations, and parabolic boundary values
John T. Kemper.
Trans. Amer. Math. Soc. 167 (1972), 243-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294903
Bounded linear operators on Banach function spaces of vector-valued functions
N. E. Gretsky and J. J. Uhl.
Trans. Amer. Math. Soc. 167 (1972), 263-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295110
Orientation-preserving mappings, a semigroup of geometric transformations, and a class of integral operators
Antonio O. Farias.
Trans. Amer. Math. Soc. 167 (1972), 279-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295374
Noetherian intersections of integral domains
William Heinzer and Jack Ohm.
Trans. Amer. Math. Soc. 167 (1972), 291-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296095
Interpolation to analytic data on unbounded curves
Maynard Thompson.
Trans. Amer. Math. Soc. 167 (1972), 309-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298027
The dominion of Isbell
Barry Mitchell.
Trans. Amer. Math. Soc. 167 (1972), 319-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294441
On the equivalence of multiplicity and the generalized topological degree
T. O’Neil and J. W. Thomas.
Trans. Amer. Math. Soc. 167 (1972), 333-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298503
An equality for $2$-sided surfaces with a finite number of wild points
Michael D. Taylor and Harvey Rosen.
Trans. Amer. Math. Soc. 167 (1972), 347-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295315
Transversals to the flow induced by a differential equation on compact orientable $2$-dimensional manifolds
Carl S. Hartzman.
Trans. Amer. Math. Soc. 167 (1972), 359-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294811
Martingales of strongly measurable Pettis integrable functions
J. J. Uhl.
Trans. Amer. Math. Soc. 167 (1972), 369-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293708
The envelope of holomorphy of Riemann domains over a countable product of complex planes
Mário C. Matos.
Trans. Amer. Math. Soc. 167 (1972), 379-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301235
Two theorems in the commutator calculus
Hermann V. Waldinger.
Trans. Amer. Math. Soc. 167 (1972), 389-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294467
Oscillation and nonoscillation of solutions of generalized Emden-Fowler equations
C. V. Coffman and J. S. W. Wong.
Trans. Amer. Math. Soc. 167 (1972), 399-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296413
Locally $B^{∗} $-equivalent algebras
Bruce A. Barnes.
Trans. Amer. Math. Soc. 167 (1972), 435-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296704
On modification theorems
Murali Rao.
Trans. Amer. Math. Soc. 167 (1972), 443-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362478
Restricted mean values and harmonic functions
John R. Baxter.
Trans. Amer. Math. Soc. 167 (1972), 451-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293112
A sufficient condition for the lower semicontinuity of parametric integrals
Edward Silverman.
Trans. Amer. Math. Soc. 167 (1972), 465-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296785
On time-free functions
Gideon Schwarz.
Trans. Amer. Math. Soc. 167 (1972), 471-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293025
Mappings from $3$-manifolds onto $3$-manifolds
Alden Wright.
Trans. Amer. Math. Soc. 167 (1972), 479-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339186